# SDR FDEA201912093211

- Difficulty date: November 5, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Bracket
- Part number: 183N13411
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND AT L/H ELEVATOR OUT/BONDING JUMPER ATTACH BRACKET REPLACED CORRODED BRACKET IAW SRM 51-40-02 AND BOEING DRAWING #183N1703 AT L/H   HORIZONTAL STABILIZER UPPER TE OUTBOARD END.
